# SDR WX0A2016042973141

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 35,153 hours, 28,401 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK WALK AROUND, DISCOVERED CRACKED ACOUSTIC PANEL AT 12 - 2 O'CLOCK POSITION ON NR 2 ENG.  R & R ACOUSTIC PANEL AT 12 - 2 O'CLOCK POSITION IAW AMM 72-23-00.  ALL IS GOOD.
